# SDR IPXA2018070631418

- Difficulty date: July 5, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 31,725 hours, 16,155 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S EVAS MOUNT HAS BROKEN FROM A/C. REINSTALLED MOUNT FOR FO'S EVAS REF EO B757-2560-45127-H.
